The Economics of Urban Stormwater Managment

Files in this item

Files Size Format View
article_RIP651_part5.pdf 2.509Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: The Economics of Urban Stormwater Managment
Author: Butler, Richard V.; Maher, Michael D.
Series: The Rice University Studies, Volume 65, Number 1
Issue: Issue 1
Date: 1979-01
Citation: Butler, Richard V. and Maher, Michael D.. (1979). "The Economics of Urban Stormwater Managment." vol. 65. no. 1, pp. 55-66.
Description: Paper by Richard V. Butler and Michael D. Maher

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)